ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О распределении квадратичных функционалов от стационарного гауссовского процесса

Гиновян, М. С. (1989) О распределении квадратичных функционалов от стационарного гауссовского процесса. ՀԽՍՀ ԳԱ Զեկույցներ, 89 (4). pp. 147-150. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
896Kb

Item Type:Article
Additional Information:Ստացիոնար գաուսյան պրոցեսից քառակուսային ֆունկցիաների բաշխման մասին; On the distribution of quadratic functions from the Gaussian stationary process
Uncontrolled Keywords:Գինովյան Մ. Ս., Ginovian M. S.
Subjects:Q Science > QA Mathematics
ID Code:5536
Deposited By:NAS Reports
Deposited On:09 Apr 2013 13:14
Last Modified:07 Jun 2020 19:11

Repository Staff Only: item control page